| Model Number |
FX4308MLC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/17/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4308mlc was removed on (b)(6) 2019 due to failure to osseointegrate 3 months and 5 days after implantation.The patient has no significant medical history.The patient required bone augmentation for the operation.The doctor noted bone resorption during explantation.The patient required another surgical intervention to recover.